# SDR AALA20050578

- Difficulty date: September 5, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: 1703663
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EGRESS LIGHT AT SEAT ROW 22AB INOPERATIVE.  REPLACED CONNECTOR SOCKET FOR EMERGENCY EGRESS LIGHT AT SEAT ROW 22AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
